Jump to content

Search the Community

Showing results for tags 'reinstatement information'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Help please. I have been on 20mg Seroxat (Paxil / paroxetine) daily for 17yrs. Originally. Prescribed for anxiety and agoraphobia. In January 2018 to July 2018 I reduced my dose to 10mg daily. In that time only symptoms was mild head aches and few episodes of crying. Didnt feel any anxiety symptoms. From July I levelled at 10mg deciding to give myself a levelled period on 10mg as I was feeling really good. In late October symptoms of weak joints and pins needles and flu symptoms arrived. This went on until late December. I still was on 10mg daily. In the month of January 2019 I felt really better. What ever it was I thought it was passing. In early February 2019 my symptoms returned doubly worse with many other little symptoms. Trouble with sleep, noise sensitivity. Flu, feeling on edge , internal shakes. Brain zaps and tension head aches. and believe slight return of anxiety. At this point I learned about withdrawal syndrome. I am unable to function at this state. Please if anyone can help with a reinstatement question As I have not stopped Seroxat completely and have been at a 10mg dose for 6 months, would my chances of reinstatement be more of Seroxat be more successful? Rather than being off totally. If so would it be better to taper up slowly? Or go in with the full 20mg again? Many thanks for anyones advice.
×
×
  • Create New...